# SDR DALA2017092407043

- Difficulty date: January 27, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 54,242 hours, 30,687 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB UPPER REAR SPAR BARREL NUT HOLES NR 1, & 2 DAMAGED.  REPAIRED IAW ER/A.
